# SDR SWAA2012071705916

- Difficulty date: July 14, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 51,923 hours, 41,646 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Part number: 115A5211
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG STAB BAR FITTING FWD CORRORED.  RIGHT FITTING PER M/M.
